The Links–Gould Invariant as a Classical Generalization of the Alexander Polynomial?

Abstract : In this article, we conjecture that the Links–Gould invariant of links, which we know is a generalization of the Alexander–Conway polynomial, shares some of its classical features. In particular, it seems to give a lower bound for the genus of links and to provide a criterion for fibredness of knots. We give some evidence for these two assumptions.
Type de document :
Article dans une revue
Experimental Mathematics, Taylor & Francis, 2018, 27 (3), pp.251-264. 〈10.1080/10586458.2016.1255860〉
Liste complète des métadonnées

Littérature citée [29 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01342901
Contributeur : Ben-Michael Kohli <>
Soumis le : mercredi 6 juillet 2016 - 23:46:33
Dernière modification le : jeudi 20 décembre 2018 - 13:20:57
Document(s) archivé(s) le : vendredi 7 octobre 2016 - 14:40:16

Fichier

The Links-Gould invariant as a...
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Ben-Michael Kohli. The Links–Gould Invariant as a Classical Generalization of the Alexander Polynomial?. Experimental Mathematics, Taylor & Francis, 2018, 27 (3), pp.251-264. 〈10.1080/10586458.2016.1255860〉. 〈hal-01342901〉

Partager

Métriques

Consultations de la notice

323

Téléchargements de fichiers

168